Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a second solution of van der Pol's differential equation


Author: Chih Bing Ling
Journal: Quart. Appl. Math. 38 (1981), 511-514
MSC: Primary 33A25; Secondary 58F14
DOI: https://doi.org/10.1090/qam/614558
MathSciNet review: 614558
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33A25, 58F14

Retrieve articles in all journals with MSC: 33A25, 58F14


Additional Information

DOI: https://doi.org/10.1090/qam/614558
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society